Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

might as well give it a try, never know unless you use it

The problem is as of now my skin is pretty clear. Not completley but almost.

Share this post


Link to post
Share on other sites
might as well give it a try, never know unless you use it

The problem is as of now my skin is pretty clear. Not completley but almost.

Share this post


Link to post
Share on other sites
might as well give it a try, never know unless you use it

The problem is as of now my skin is pretty clear. Not completley but almost.

well then you're the lucky one. i started Diff back in teh day, and it sort of worked... but im the outdorsy athletic type. so i ended up getting sunburnt easil and disliked the redness it gave me during the day. it cant for u to try it though. it is supposed to work nicely if u dont have real sensitive skin like me.

Share this post


Link to post
Share on other sites

Differin typically causes an initial breakout. Mine was pretty bad. I've been using it for over a year with decent results. Like everything else it's not perfect but I feel like it's helping.

Share this post


Link to post
Share on other sites

dont use that shit, it makes it worse. try to get on a low dose of tane. 10mg. i did the results were fucking amazing.

Share this post


Link to post
Share on other sites

if you're almost clear i wouldn't sweets.

samples? how big?? i was told i wouldn't see results till 3 months....that's 3 tubes!

i've stopped using mine i'm going for a more natural approach with things i put on my face.

Share this post


Link to post
Share on other sites

I'm using it now. I've been on it for about a month now. no real changes, no real breakout either. Then again I'm on antibiotics too. My redmarks might have faded a little but, no real change so far. I have sensitive skn and I haven't seen any noticeable redness from using it. But I only use a small amount every day so...

I'm actually thinking of going on Tane again, but maybe a low dose, like 10-20mg a day :shrugs:

Share this post


Link to post
Share on other sites

Don't use it, it gave me so much redness. When I look at pictures of myself from last year when I had a some active acne, I now think like, "that wasn't too bad", I'd trade in the active acne of last year for the redness and uneven skin I got now thanks to diffferin. Now that I've stopped using differin my active acne is coming back, and I still got the redness and uneven skin, it seems like it's taken ages (over 5 months) to recover, if ever.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×